Alert archive / Virginia / Gale Warnings in 2012
Gale Warning 7, NWS Wakefield, VA
NWS Wakefield, VA issued this gale warning at May 30, 2012, 6:53 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 30, 2012, 6:53 PM EDT (22:53 UTC)
- Expired
- May 30, 2012, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
560 WHUS71 KAKQ 302253 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 653 PM EDT WED MAY 30 2012 ANZ658-310300- /O.UPG.KAKQ.SC.Y.0078.000000T0000Z-120531T1500Z/ /O.NEW.KAKQ.GL.W.0007.120530T2253Z-120531T0300Z/ COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 653 PM EDT WED MAY 30 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHEAST 25 TO 30 KNOTS...WITH GUSTS TO 40 KT...DIMINISHING TO 20 TO 25 KT AFTER MIDNIGHT. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ633-310300- /O.NEW.KAKQ.GL.W.0007.120530T2253Z-120531T0300Z/ CURRITUCK SOUND- 653 PM EDT WED MAY 30 2012 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * WINDS: NORTHEAST 25 TO 30 KNOTS...WITH GUSTS TO 40 KT...DIMINISHING TO 20 TO 25 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING OR EXPECTED WITHIN THE NEXT 24 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ634-310400- /O.EXB.KAKQ.SC.Y.0078.000000T0000Z-120531T0400Z/ CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 653 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * WINDS: NORTHEAST 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KT AFTER MIDNIGHT. * SEAS: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ656-310700- /O.CON.KAKQ.SC.Y.0078.000000T0000Z-120531T1000Z/ COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- 653 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. WINDS: NORTHEAST 20 TO 25 KT...WITH GUSTS TO 30 KT. SEAS: 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 05
1 follow-up statement
934 WHUS71 KAKQ 310215 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1015 PM EDT WED MAY 30 2012 ANZ633-310500- /O.CAN.KAKQ.GL.W.0007.000000T0000Z-120531T0300Z/ /O.EXB.KAKQ.SC.Y.0078.000000T0000Z-120531T0500Z/ CURRITUCK SOUND- 1015 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST 20 TO 25 KNOTS...DIMINISHING TO 10 TO 15 KT AFTER MIDNIGHT. * SEAS: 3 TO 4 FEET...DIMINISHING TO 2 TO 3 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ658-311000- /O.CAN.KAKQ.GL.W.0007.000000T0000Z-120531T0300Z/ /O.EXA.KAKQ.SC.Y.0078.000000T0000Z-120531T1000Z/ COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1015 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST 20 TO 25 KT...15 TO 20 KT. * SEAS: 5 TO 6 FEET...DIMINISHING TO 3 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ634-310500- /O.EXT.KAKQ.SC.Y.0078.000000T0000Z-120531T0500Z/ CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 1015 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT THURSDAY. * WINDS: NORTHEAST 20 KNOTS...DIMINISHING TO 10 TO 15 KT AFTER MIDNIGHT. * SEAS: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ656-311000- /O.CON.KAKQ.SC.Y.0078.000000T0000Z-120531T1000Z/ COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- 1015 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. WINDS: NORTHEAST 20 TO 25 KT...WITH GUSTS TO 30 KT. SEAS: 4 TO 5 FEET...DIMINISHING TO 3 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 05
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this gale warning went out at May 30, 4:54 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 30, 4:54 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
454 PM EDT WED MAY 30 2012
.SYNOPSIS...
TROPICAL DEPRESSION BERYL WILL MOVE NORTHEAST ALONG THE NORTH
CAROLINA COAST THIS EVENING...BEFORE PUSHING FARTHER OUT TO SEA
OVERNIGHT INTO THURSDAY. WEAK HIGH PRESSURE BUILDS OVER THE REGION
THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST FRIDAY...THEN
PUSH ACROSS THE AREA AND OFF THE COAST FRIDAY EVENING INTO SATURDAY
MORNING. HIGH PRESSURE WILL RETURN FOR SATURDAY INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LATE THIS AFTN...TROPICAL DEPRESSION BERYL WAS CNTRD JUST SW OF
CAPE LOOKOUT AND MOVNG NE. BERYL WILL CONTINUE NE THIS EVENG
TRACKING JUST S OF CAPE HATTERAS...THEN MOVNG FARTHER OUT TO SEA
OVRNGT INTO THU MORNG. AREAS OF RAIN NNW OF THE CNTR OF BERYL WILL
CONTINUE ACRS NE NC AND EXTRM SE VA UP INTO THE VA ERN SHR AND LWR
MD ERN SHR THRU ERLY THIS EVENG...BEFORE PUSHING OUT TO SEA LATER
THIS EVENG. HEAVY RAIN STILL POSSIBLE OVR EXTRM SE VA AND CSTL NE
NC IN THE REALM OF .50 TO 1.00 PER HR OVR THE NEXT FEW HRS.
OTHRWISE...CLRG SKY FM WNW TO ESE TNGT INTO THU MORNG. ALTHO...CUD
HAVE PATCHY FOG DEVELOP LATE TNGT OR TWD MORNG. LOWS IN THE UPR
50S TO MID 60S.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
WEAK HI PRES BLDS OVR THE AREA FOR THU...PROVIDING MSTLY SNY...WARM
AND MORE COMFORTABLE CONDITIONS. MAX TEMPS WILL RANGE THRU THE 80S.
LO PRES AND AN ASSOC COLD FRNT MOVES INTO/THRU THE OH/TN VALLEYS
THU NGT...WITH THE COLD FRNT THEN PUSHING INTO WEST-CNTRL VA BY
00Z SAT. POPS WILL INCREASE FM 20% LATE THU NGT OVR WRN HALF OF FA
TO HI CHC (50%) TO LIKELY (60%) POPS THERE FRI AFTN. CONDITIONS
WILL BE FAVORABLE FOR TSTMS...DUE TO INCREASING INSTABILITY...AND
AS SHOWN BY MDL CAPE AND SHEAR PROFILES. LOWS THU NGT MAINLY IN
THE LWR TO MID 60S. HIGHS ON FRI IN THE MID TO UPR 80S.
WILL HAVE LIKELY POPS FOR ALL AREAS FRI EVENG INTO ERLY SAT MORNG
WITH THE COLD FRNT MOVNG THRU. LOWS FRI NGT IN THE UPR 50S TO MID
60S. HI PRES AND PLEASANT CONDITIONS RETURN FOR THE REMAINDER OF
SAT. HIGHS ON SAT IN THE MID 70S TO NEAR 80.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LONGWAVE TROUGHING WILL DOMINATE THE WX PATTERN DURING MOST OF
NEXT WEEK AS A SERIES OF SHORTWAVES BRINGS SHOWERS THROUGH THE MID
ATLANTIC REGION AT TIMES. EXPECT FLUCTUATING PERIODS OF CLOUDINESS
AND TEMPERATURES NEAR SEASONAL NORMALS.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
TD BERYL CONTINUES TO SLIDE ENE ALONG THE NC COAST...LOCATED
BETWEEN EWN AND NJM AT 18Z AND HEADED FOR HSE THIS AFTERNOON. AS
THE STORM HEADS EAST...THE PRECIP SHIELD IS BEGINNING TO ELONGATE
TO THE NORTH AS IT INTERACTS WITH A CONVERGENCE BOUNDARY OVER
EASTERN NC...DIVIDING THE NERN FLOW FROM THE E TO SE FLOW. THIS
BOUNDARY IS LIKELY HELPING TO ENHANCE THE RAINFALL OVER NERN NC
AND SERN VA. AS A RESULT...SEEING IFR TO MVFR CONDITIONS IN THE
RAIN BAND IMPACTING SERN VA...ORF. CLOSER TO THE
CENTER...CONDITIONS ARE MORE VARIABLE WITH CEILINGS HIGHER AND
VISIBILITIES CHANGING RAPIDLY DUE TO THE BANDED NATURE OF THE
PCPN. THE FURTHER NORTH AND WEST INTO VA/MD...THE CONDITIONS ARE
IMPROVING AS DRIER AIR BEGINS TO INFILTRATE THE SYSTEM AND LIMIT
THE RAIN SHIELD. HAVE SEEN IMPROVEMENTS AT RIC/PHF AND SBY IN THE
LAST HOUR AND SHOULD CONTINUE TO SEE MAINLY VFR CONDITIONS AS THE
CLOUDS GRADUALLY BEGIN TO DIMINISH.
BERYL WILL MOVE OFF THE COAST THIS EVENING AND WILL SLOWLY PULL
AWAY FROM THE COAST WITH THE RAIN TAPERING OFF BETWEEN 00Z AND 3Z.
ONCE IT DOES...THERE WILL BE A 3 TO 6 HOUR WINDOW WHERE THE FLOW
RELAXES AHEAD OF THE NEXT FRONTAL BOUNDARY WHICH ARRIVES BETWEEN
9Z AND 12Z. IN THAT LULL...AREAS THAT HAVE RECEIVED RAIN SHOULD
SEE SOME FOG DEVELOPMENT...ASSUMING THAT THE WINDS TO RELAX. FOG
CONDITIONS MOST FAVORABLE FOR SBY AND PHF WHERE WINDS SHOULD BE
LIGHTEST. THE COLD FRONT SHOULD SWEEP ACROSS BY 15Z THURSDAY AND
WITH THE ONSET OF NW FLOW...THE MIXING OF THE DRY AIR SHOULD SCOUR
OUT THE LOW LEVEL MOISTURE AND RETURN THE REGION TO VFR CONDITIONS.
HIGH PRESSURE SLIDES ACROSS THE AREA THURSDAY AFTERNOON THROUGH
FRIDAY WITH VFR CONDITIONS. THE NEXT COLD FRONT ARRIVES LATE
FRIDAY NIGHT INTO SATURDAY. COULD SEE CONVECTION WITH MVFR
CONDITIONS WITH THE FRONT.
&&
.MARINE...
CONVECTIVE RAIN BANDS ASSOCIATED WITH EXTRATROPICAL SYSTEM BERYL ARE
PRODUCING GUSTY E-NE WINDS OF 25-30 KT ALONG THE MID ATLANTIC COAST
FROM CURRITUCK BEACH LIGHT NC TO CAPE CHARLES VA...INCLUDING THE
MOUTH OF CHESAPEAKE BAY. MODERATE TO HEAVY RAINFALL UNDER THE
STRONGEST CORES WILL RAPIDLY REDUCE VISIBILITIES AND CREATE
HAZARDOUS CONDITIONS OVER WATERS IN THESE LOCATIONS. MARINERS SHOULD
ALSO BE PREPARED FOR OCCASIONAL EMBEDDED LIGHTNING STRIKES WITHIN
THESE BANDS. ONSHORE E-NE FLOW WILL PERSIST THROUGH THIS EVENING AS
BERYL MOVES UP THE NORTH CAROLINA COAST.
BERYL THEN MOVES OUT TO SEA LATE TONIGHT AND WINDS BACK TO THE N-NW.
WEAK CAA BEHIND BERYL WILL KEEP WINDS AOB SCA CRITERIA OVERNIGHT BUT
STILL RATHER STRONG (AOB 15 KT BAY/SOUND/RIVERS...AOB 25 KT OCEAN).
SCA FLAGS FOR SOUTHERN WATERS ARE STILL VALID THROUGH THURSDAY
MORNING FOR SEAS GENERALLY 5-7 FT (8-9 FT FROM 20-40 NM).
A BRIEF REPRIEVE FROM ACTIVE WX IS ANTICIPATED THURSDAY AS AN AREA
OF WEAK HIGH PRESSURE (OR A CUL) PASSES OVER THE REGION. A WARM
FRONT THEN LIFTS NORTHWARD THURSDAY NIGHT...HELPING TO KEEP
CONDITIONS RELATIVELY CALM OVER AREA WATERS (ASIDE FROM TYPICAL
DIURNAL EFFECTS). A DEEPENING LOW PRESSURE SYSTEM OVER THE OHIO
VALLEY IS EXPECTED TO MOVE UP INTO SOUTHERN ONTARIO CANADA ON FRIDAY
AND DRAG A STRONG COLD FRONT OVER AREA WATERS LATE FRIDAY NIGHT
THROUGH EARLY SATURDAY MORNING. A TIGHTENING PRESSURE GRADIENT AHEAD
OF THE FRONT...WILL INCREASE WINDS THROUGH THE DAY FRIDAY. EXPECT
SE-S WINDS TO PEAK AROUND 15-20 KT DURING THE AFTERNOON WITH GUSTS
OF 25-30 KT OVER THE OCEAN. WINDS SHOULD SUBSIDE BEHIND THE FRONTAL
PASSAGE AS THE GRADIENT RELAXES AND CAA DOES NOT APPEAR TO BE VERY
STRONG. SCA FLAGS ARE ANTICIPATED FROM FRIDAY AFTERNOON THROUGH
EARLY SATURDAY MORNING. EXPECT WAVES ON THE BAY OF 3-4 FT LATE
FRIDAY AFTERNOON THROUGH ROUGHLY MIDNIGHT AND SEAS OF 5-6 FT FRIDAY
NIGHT THROUGH SATURDAY MORNING.
FROM SATURDAY THROUGH NEXT WEEK...PERSISTENT LONGWAVE TROUGHING WILL
BRING A SERIES OF SHORTWAVE DISTURBANCES ACROSS AREA WATERS. EXPECT
PERIODS OF SHOWERS AND BREEZY WINDS AOB 15 KT FOR BAY/SOUND/RIVERS
AND AOB 20 KT FOR OCEAN.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ656.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THURSDAY FOR ANZ658.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...BMD
AVIATION...ESS
MARINE...BMDHazardous weather outlook, May 30, 6:08 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 608 PM EDT WED MAY 30 2012 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-312215- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 608 PM EDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>638-650-652-654-312215- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 608 PM EDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ656-312215- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- 608 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ658-312215- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 608 PM EDT WED MAY 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 3:52 AM EDT | Small Craft Advisory | AKQ | 26 hr | |
| May 30, 5:11 AM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 64 min |
| May 30, 3:36 PM EDT | Special Marine Warning | AKQ | 114 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.